Results

51 - 65 of 65
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
In this work, we study the modified beta function View the MathML source that appeared in Marus˘ić and Bajzer’s solution [M. Marus˘ić, Z˘. Bajzer, Generalized two-parameter equation of growth, J. Math. Anal. Appl. 179 (1993) 446–462] of the generalized two-parameter equation of tumor growth...
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
The generalized hypergeometric function $_qF_p$ is a power series in which the ratio of successive terms is a rational function of the summation index. The Gaussian hypergeometric functions $_2F_1$ and $_3F_2$ are most common special cases of the generalized hypergeometric function $_qF_p$. The Appe...
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
A model physical problem is studied in which a system of two electrons is subject either to soft confinement by means of attractive oscillator potentials or by entrapment within an impenetrable spherical box of finite radius R. When hard confinement is present the oscillators can be switched off. Ex...
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
We survey the theory of square integrable group representations for the non-compact, semisimple lie group SU(1,1), which has three different series of representations: principal, complementary and discrete. As a result of our survey we conclude that the discrete series representations are the only o...
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]